# SDR 2004UALA01170

- Difficulty date: December 1, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 12,381 hours, 3,360 cycles
- Engine: Pwa PW4052
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS TWO UNCOMMANDED YAW EVENTS EN ROUTE.   LT AND RT YAW DAMPENER MODULES WERE CHECKED FOR RECORDED FLT FAULTS AND NONE WERE FOUND.  MCDP CHECKS 1, 9, 40, AND 69, RELATING TO THE AUTOPILOT DIRECTIONAL SERVOS, WERE PERFORMED AND ALL CHECKED OK.  CENTER FCC WAS REPLACED AS A PRECAUTION.  AUTOPILOT DOES NOT INTERFACE WITH RUDDER SERVOS DURING CRUISE.  FLIGHT RECORDER DATA DID NOT INDICATE ANY ENGINE ANOMALIES TO ACCOUNT FOR THE EVENT.  THERE IS NO CLEAR EXPLANATION FOR THE UNCOMMANDED YAW.
